# SDR CA150427005

- Difficulty date: April 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,759 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW HYDRAULIC SYSTEM LOW LEVEL WARNING ECAM MESSAGE.   RESOLUTION FOUND HP MANIFOLD CHECK VALVE LEAKING.  REPLACED O-RING WITH NEW IAW AMM 29-13-14-400-001A PART " P " .  HYDRAULIC LEAK CHECK SATISFACTORY.
